# SDR DHL9871519C

- Difficulty date: October 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N715DH
- Make and model: Boeing 727155C
- Aircraft serial: 19618
- System (JASC): 5530 · Vertical Stabilizer
- Part: Angle
- Condition: Burnt
- Location: Tail Cone
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, AFT FACE OF TAIL CONE ATTACH HOUSING SUPPORT ANGLE IS BURNT AT CENTER TOP.  REMOVED AND REPLACED Z ANGLE PER SRM 51-10-1, 24 INCHES LONG.  N/R 4059
